MathSciNet Relay Station
MathSciNet bibliographic data
MR739904 (85j:57043) 57R30 (53C12)
Winkelnkemper, H. E. The graph of a foliation. Ann. Global Anal. Geom. 1 (1983), no. 3, 51–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement